# SDR ASAA0180240

- Difficulty date: August 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, 1ST CLASS EMERGENCY FLOOR TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE.  RECONNECTED LOOSE LIGHT MODULE SOCKET.  LIGHTS THEN OPERATED NORMALLY.  (M)
